# SDR ASOA20141027113

- Difficulty date: October 24, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 633
- Aircraft time: 29,351 hours, 22,422 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 3,716 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Nr 1 Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 FAILED AT 2200 MSL. R & R NR 1 ENGINE, OPS CHECKED GOOD, ACFT RELEASED AND RETURNED TO SERVICE.  NO N2 ROTATION. 6TH STAGE COMPRESSOR BLADE HAD LIBERATED.
